# SDR DALA2017072805726

- Difficulty date: July 28, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N919DL
- Make and model: Doug MD-88
- Aircraft serial: 49584
- Aircraft time: 75,236 hours, 56,993 cycles
- Engine: Pwa JT8D219
- Engine time: 43,028 hours, 31,502 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Condition: Failed
- Location: Display
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO NR 1 ENGINE OIL PRESSURE HIGH. NR 1 THROTTLE AT IDLE WITH OIL PRESSURE IN RANGE.   MAINTENANCE REPLACED THE SYSTEMS DISPLAY PANEL, PLUG  P1-813, OIL PRESSURE TRANSMITTER. TAKEOFF POWER RUNS CONFIRMED OIL PRESSURE NOW NORMAL.
